# SDR F3LA98135

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED NOSE LANDING GEAR OUTER CYLINDER THREADS ARE CORRODED AND HAVE SHARP EDGES.  MAINTENANCE REPAIRED PER SRM 32-21-58, OHM 20-50-3 AND OHM 20-42-10.  (M)
